# SDR DALA2023061304820

- Difficulty date: June 12, 2023
- Submitted: June 13, 2023
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 71,039 hours, 9,448 cycles
- System (JASC): 5270 · Door Warning System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 DOOR 4L OPEN INDICATION ON GROUND WITH DOOR CLOSED REQUIRED MANUAL RESET OF HANDLE. CORRECTIVE ACTION: COULD NOT DUPICATE FAULT. T/S. OPS CHK NML. (4789048)
